# SDR SWAA2023092591642

- Difficulty date: August 19, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BTW BS 312 TO BS 344 AT LEVEL STR 17L AT FWD GALLEY AREA 2023-530691<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 312 TO BS 344 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM:51-10-02 Ï¿½TEM 9 AND DWG: 141A8110 SHEET 11 REV - SEE INDIVIDUAL SING OF BELOW;[02] REPLACED SUPPORT ANGLE LOCATED BTW BS 312 TO BS 344 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM:51-10-02 Ï¿½TEM 9 AND DWG: 141A8110 SHEET 11 REV - SEE INDIVIDUAL SING OF BELOW
